MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE DISSECTOR

ATRICURE, INC. ATRICURE DISSECTOR
Model Number MID1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Case(b)(4).The device was not returned for evaluation.The device lot number was provided at a later date and the device history record review is pending.
 
Event or Problem Description
A patient underwent a thoracoscopic left atrial appendage exclusion and left pulmonary vein isolation, during which a mid1 dissector was used.Prior surgical history included an aortic aneurysm repaired with stent.Poor visibility was noted with single-lung ventilation.Surgeon attempted to dissect between the left superior pulmonary vein (lspv) and the left pulmonary artery using the mid1, but bleeding occurred.Site of bleeding site could not be identified, so a small incision was made in the left fourth intercostal space and cardiopulmonary bypass was initiated.The patient became hemodynamically unstable but was stabilized.Bleeding from the inferior vena cava (ivc) was identified and repaired with one pledgeted suture.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ATRICURE DISSECTOR
Common Device Name
DISSECTOR
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key18871020
Report Number3011706110-2024-00021
Device Sequence Number2970749
Product Code GDI
UDI-Device Identifier10840143902017
UDI-Public(01)10840143902017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberMID1
Device Catalogue NumberA000195
Device Lot Number133099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/08/2024
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown